# SDR AALA202408092866

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 50,854 hours, 19,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22426
- Condition: Out Of Position
- Location: Zone 800
- Part time: 8,406 hours, 3,810 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R1 PASSENGER/CREW DOOR EMERGENCY ESCAPE SLIDE RESTRICTS GUST LOCK FROM LOCKING DOOR IN THE OPEN POSITION. REPLACED R1 DOOR SLIDE PER JOB CARD 26L00025010.
